EconPapers    
Economics at your fingertips  
 

On the Positive Almost Periodic Solutions of a Class of Nonlinear Lotka‐Volterra Type System with Feedback Control

Ni Hua, Tian Li-Xin and Yao Hong-Xing

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: With the help of the variable substitution and applying the fixed point theorem, we derive the sufficient conditions which guarantee the existence of the positive almost periodic solutions for a class of Lotka‐Volterra type system. The main results improve and generalize the former corresponding results.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/135075

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:135075

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:135075